Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

flash of light on eye, now dark shadow on eye, blurred image. What is cure?

About a month ago I had streaks of flashing light in my right eye. I had went to my ophthalmologist who referred me to a retinal specialist. I now see a dark shadow on the far right of my eye along with blurred vision, a bit of pressure and a lot more floaters. I notice the shadow is even darker over the night. What could this be?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Dark shadow in vision may refer to scotoma(blind spot) which normally present in all. It cannot be noticed. Pathological dark shadow which you are talking about could be scotomata and the problem of retina or optic nerve. If you are a Hypertensive please control your Blood pressure.
Scotomata could also be due to nutritional imbalances, vascular blockages. You can consult a retinal specialist as referred by your ophthalmologist for the specific treatment.
Have a Good Health.
Answered: Sat, 22 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor